MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC FLEX; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC FLEX; HEART-VALVE, MECHANICAL
Model Number 500FA27
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker.A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.The device remains implanted.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that four days post implant of this aortic mechanical valve, a permanent pacemaker was implanted due to complete heart block.No additional adverse patient effects were reported. .

Brand Name
AORTIC FLEX
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key7809705
Report Number3008592544-2018-00032
Device Sequence Number1052851
Product Code LWQ
UDI-Device Identifier00643169335127
UDI-Public00643169335127
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Model Number500FA27
Device Catalogue Number500FA27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR